# SDR SIMA20160506004

- Difficulty date: May 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 31,495 hours, 28,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT STRIP NR 1 IS BROKEN.  REPAIRED BROKEN WIRE ON LT EMERGENCY LIGHT STRIP NR 1 IAW SWPM 20-21-00. BOW218817 FOR OPC.
